# SDR SWIA2020090952347

- Difficulty date: August 9, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 41,629 hours, 26,414 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrupted
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND FASTENER HOLES ON STRINGER SECTION LOCATED ON STGR 26R BETWEEN FS 295-FS 310, MARKED.  C-CHECK RO 9/5/2020.  REPLACED STGR 26R BETWEEN FS 295.00 TO FS 333.00, REF CRJ-700 SRM AND DRAWING.  COMPLIED WITH SKYWEST TASKCARD.  PRESSURIZATION LEAK CHECK GOOD.
